MathSciNet Relay Station
MathSciNet bibliographic data
MR302480 (46 #1624) 05B99 (90C10)
Lovász, L. Normal hypergraphs and the perfect graph conjecture. Discrete Math. 2 (1972), no. 3, 253–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement